Found: 4 resources


Narrow your search

Resource type

article (4)


Language

English (3)

Arabic (1)


Year
From To Submit

2020 (1)

2018 (1)

2016 (1)

2015 (1)

Listing 1 - 4 of 4
Sort by

On Blow-up set of a Semilinear Heat Equation with Neumann Boundary Condition

journal of the college of basic education, 2015, Volume 20, Issue 87 / علمي, Pages 81-84
 

On Blow-up Solutions and Times Of a Fourth Order Nonlinear Partial Differential Equation

Al-Mustansiriyah Journal of Science, 2016, Volume 27, Issue 2, Pages 76-80
 

Deriving The Upper Blow-up Rate Estimate for a Parabolic Problem

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 200 -203

On The Analytical and Numerical Solutions of Heat Equation

journal of the college of basic education, 2018, Volume 24, Issue 101/ علمي, Pages 49-61
 

Listing 1 - 4 of 4
Sort by